MathSciNet Relay Station
MathSciNet bibliographic data
MR1800221 11R18 (11B68 11R29 11Y40)
Jedelský, David; Skula, Ladislav Some results from the tables of irregularity index of a prime. Acta Math. Inform. Univ. Ostraviensis 8 (2000), no. 1, 45–50.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement